Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 27, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 17, 2013, 7:59 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2013, 7:59 PM MDT (01:59 UTC)
- Expired
- May 17, 2013, 8:45 PM MDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Cherry County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 142 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 3:03 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 2610 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
651
WUUS53 KLBF 180159
SVRLBF
NEC031-161-180245-
/O.NEW.KLBF.SV.W.0027.130518T0159Z-130518T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM MDT FRI MAY 17 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 845 PM MDT
* AT 755 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SNOW LAKE...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
* LOCATIONS IMPACTED INCLUDE...
WOLF HILL...ARGO HILL...BIG HILL AND BILLYS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4257 10212 4238 10189 4210 10235 4224 10253
TIME...MOT...LOC 0200Z 228DEG 16KT 4221 10239
HAIL...1.50IN
WIND...<50MPH
$$
POWER2 follow-up statements
521
WWUS53 KLBF 180217
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
917 PM CDT FRI MAY 17 2013
NEC031-161-180245-
/O.CON.KLBF.SV.W.0027.000000T0000Z-130518T0245Z/
SHERIDAN NE-CHERRY NE-
817 PM MDT FRI MAY 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 845 PM MDT...
AT 814 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARGO HILL...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WOLF HILL...ARGO HILL...BIG HILL AND BILLYS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4222 10235 4229 10240 4257 10212 4238 10189
4227 10207 4216 10226
TIME...MOT...LOC 0216Z 229DEG 17KT 4230 10225
HAIL...1.50IN
WIND...60MPH
$$
KNUTSVIG790
WWUS53 KLBF 180234
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
834 PM MDT FRI MAY 17 2013
NEC031-161-180245-
/O.CON.KLBF.SV.W.0027.000000T0000Z-130518T0245Z/
SHERIDAN NE-CHERRY NE-
834 PM MDT FRI MAY 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 845 PM MDT...
AT 832 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIG HILL...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BIG HILL AND BILLYS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4226 10222 4227 10223 4233 10224 4234 10223
4248 10206 4238 10189 4227 10207 4222 10216
TIME...MOT...LOC 0234Z 236DEG 24KT 4234 10209
HAIL...1.50IN
WIND...60MPH
$$
KNUTSVIGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 5:45 PM MDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 17, 5:45 PM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 645 PM CDT FRI MAY 17 2013 .SYNOPSIS... ISSUED AT 458 PM CDT FRI MAY 17 2013 AT H5 SIMILAR PATTERN TO YESTERDAY WITH TROUGH OVER THE WESTERN CONUS RIDGING INTO THE NORTHERN PLAINS TROUGH OVER THE TENNESSEE VALLEY AND TROUGH OVER NORTHEAST CONUS. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 458 PM CDT FRI MAY 17 2013 SEVERE THUNDERSTORM POTENTIAL IS THE MAIN FORECAST CONCERN TONIGHT THROUGH SATURDAY. CONDITIONS ARE FAVORABLE FOR STRONG TO POSSIBLE SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING ACROSS NORTHWEST NEBRASKA. THIS AREA IS ON THE EASTERN FRINGES OF STRONGER WINDS ALOFT...ALSO A SFC FOCUS IN THE FORM OF A WEAK DRY LINE EXTENDS NORTH TO SOUTH THROUGH THAT AREA. STEEP LOW LEVEL LAPSE RATES WILL BE FAVORABLE FOR SFC BASED STORMS THROUGH THE EVENING...WITH POTENTIAL FOR LARGE HAIL DUE TO STEEPENING MID LEVEL LAPSE RATES. A WELL MIX FAIRLY DRY BOY LAYER COULD ALSO YIELD A DAMAGING WIND GUST OR TWO. THESE STORMS SHOULD MOVE NORTH OF THE AREA BY LATE EVENING...WITH ATTENTION THEN TURNING TO STATUS DEVELOPING DUE TO AN INFLUX OF RICH GULF MOISTURE. THIS STRATUS WILL LIKELY BE A PLAYER IN SEVERE WEATHER FOR SATURDAY. THE AREA WHERE STRATUS IS MOST LIKELY TO REMAIN INTO THE AFTERNOON HOURS WILL BE ACROSS CENTRAL NEBRASKA. FARTHER WEST STRATUS SHOULD ERODE DURING THE LATE MORNING...LEADING TO STRONG DESTABILIZATION ACROSS FAR WESTERN AND INTO SOUTHWEST NEBRASKA DURING THE AFTERNOON. PARAMETERS ARE COMING TOGETHER FOR A POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK ACROSS MOST OF THE FORECAST AREA. VERY STEEP MID LEVEL LAPSE RATES WILL BE SUPPORTIVE OF VERY LARGE HAIL...WITH SOME TORNADO POTENTIAL...ESPECIALLY ACROSS SOUTHWEST NEBRASKA DURING THE LATE AFTERNOON...WHERE SHEAR WILL BE MAXIMIZED AS SOUTHEAST WINDS BOTH AT THE SFC AND ALOFT THROUGH THE BOUNDARY LAYER INCREASE TO THE NORTHEAST OF AN INTENSIFYING SFC LOW ACROSS WESTERN KS. STORMS SHOULD FIRST DEVELOP DURING THE LATE AFTERNOON ACROSS FAR WESTERN NEBRASKA/EASTERN NEBRASKA PANHANDLE INTO FAR WESTERN PORTIONS OF SOUTHWEST NEBRASKA ALONG AN INVERTED SFC TROUGH DURING THE LATE AFTERNOON AS THE CAP WEAKENS. THESE INITIAL STORMS SHOULD BE DISCRETE SUPERCELLS...BUT STORMS EXPECTED TO QUICKLY CONGEAL INTO A LINEAR MCS DURING THE EVENING ACROSS WESTERN NEBRASKA...MOVING EAST THROUGH THE EVENING INTO CENTRAL NEBRASKA. EMBEDDED SUPERCELLS WILL BE POSSIBLE WITH A CONTINUED LARGE HAIL THREAT. AN INCREASING POTENTIAL FOR DAMAGING WINDS WILL LIKELY OCCUR DURING THE EVENING AS WELL...ESPECIALLY AFTER STORMS MERGE INTO A LINEAR FASHION. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 458 PM CDT FRI MAY 17 2013 NEAR TERM MODELS IN FAIR AGREEMENT AND LONG TERM MODELS HAVE COME INTO BETTER AGREEMENT ESPECIALLY AFTER MONDAY. SATURDAY NIGHT SEVERE WEATHER EXPECTED TO CONTINUE OVER EASTERN HALF OF FORECAST AREA. WITH COOL FRONT INVERTED TROUGH MOVING SLOWLY THROUGH THE EASTERN FORECAST AREA ALREADY HAVE T+ MENTIONED IN FORECAST FOR SATURDAY NIGHT. SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE DAY ON SUNDAY WITH HIGHER POPS NORTH. HIGHS IN THE MID 60S TO MID 70S FOR HIGHS. MAY SEE THE SUN ON WEDNESDAY THE COOLEST DAY. 850MB TEMPERATURES COOL TO +3C HIGHS IN THE 50S. WITH BLOCKING PATTERN DOWNSTREAM AND UPPER LOW SPINNING OVER NORTHEAST NEBRASKA SOUTHEAST SOUTH DAKOTA A MIXTURE OF RAINSHOWERS AND THUNDERSTORMS CARRIED SATURDAY TROUGH WEDNESDAY. BENEFICIAL RAINS EXPECTED. AS ANOTHER SYSTEM DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE NORTHERN PLAINS ON THURSDAY SHOWERS AND THUNDERSTORMS IN THE FORECAST THURSDAY AND FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 644 PM CDT FRI MAY 17 2013 A LINE OF THUNDERSTORMS IN NORTHWEST NEBRASKA WILL MOVE THROUGH VTN AND NORTH OF TIF FROM 0030-0200Z...ANW ABOUT 0200Z AND ONL 0330-0400Z. AFTER THAT...THE WEATHER WILL QUIET DOWN UNTIL STORMS BEGIN TO REDEVELOP IN SOUTHWEST NEBRASKA AFTER 18Z. ALSO...STRATUS AND POSSIBLY PATCHY FOG IS EXPECTED TO DEVELOP IN EXTREME SOUTHWEST NEBRASKA AROUND 09Z. THOSE CONDITIONS WILL SPREAD TO LBF-OGA BY 11Z AND TIF-AIA BY 12Z. THE STATUS AND FOG WILL CLEAR OUT IN CENTRAL AND SOUTHWEST NEBRASKA BY 15Z. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...POWER SHORT TERM...TAYLOR LONG TERM...POWER AVIATION...SPRINGER
Hazardous weather outlook, May 17, 4:16 PM MDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 516 PM CDT FRI MAY 17 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-182230- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 516 PM CDT FRI MAY 17 2013 /416 PM MDT FRI MAY 17 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A FEW SEVERE STORMS WITH HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE POSSIBLE IN WESTERN CHERRY AND SHERIDAN COUNTIES...OTHERWISE...FARTHER SOUTH...STRONG STORMS WITH HAIL TO THE SIZE OF NICKLES AND WIND GUSTS TO 50 MPH ARE POSSIBLE THROUGH THE EVENING ACROSS FAR WESTERN INTO SOUTHWEST NEBRASKA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SIGNIFICANT ROUND OF SEVERE THUNDERSTORM ACTIVITY IS FORECASTED SATURDAY AFTERNOON AND EVENING. STORMS SHOULD FIRST DEVELOP ACROSS SOUTHWEST INTO WESTERN NEBRASKA DURING THE LATE AFTERNOON...AND THEN MOVE EAST THROUGH THE EVENING. LARGE HAIL TO THE SIZE BASEBALLS AND DAMAGING WINDS ARE THEN MAIN SEVERE WEATHER THREATS...HOWEVER A TORNADO THREAT WILL ALSO EXIST...ESPECIALLY ACROSS SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS NORTHWEST NEBRASKA...AND WILL LIKELY BE NEEDED ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA SATURDAY AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, May 17, 6:14 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 12 N ELLSWORTH 42.23N 102.29W
05/17/2013 E1.75 INCH SHERIDAN NE PUBLIC
MOST HAIL STONES ARE AROUND QUARTER SIZE WITH THE LARGEST
STONES BEING GOLF BALL SIZE.
&&
SNIVELYLocal storm report, May 17, 7:01 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 2 E LAKESIDE 42.06N 102.42W
05/17/2013 E1.00 INCH SHERIDAN NE PUBLIC
&&
SNIVELYLocal storm report, May 17, 7:10 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
810 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL ELLSWORTH 42.06N 102.29W
05/17/2013 E1.25 INCH SHERIDAN NE TRAINED SPOTTER
MOST STONES WERE QUARTER TO HALF DOLLAR SIZE.
&&
SNIVELYLocal storm report, May 17, 7:23 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 6 NE LISCO 41.56N 102.54W
05/17/2013 E1.00 INCH GARDEN NE PUBLIC
&&
SNIVELYLocal storm report, May 17, 7:42 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 7 NW BINGHAM 42.09N 102.16W
05/17/2013 E1.00 INCH SHERIDAN NE PUBLIC
&&
KNUTSVIGLocal storm report, May 17, 7:57 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT FRI MAY 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 13 NNW BINGHAM 42.19N 102.16W
05/17/2013 E1.50 INCH SHERIDAN NE PUBLIC
&&
KNUTSVIGThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 6:05 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 40 min |
| May 17, 6:15 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 45 min |
| May 17, 6:34 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 41 min |
| May 17, 6:59 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 46 min |
| May 17, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 45 min |
| May 17, 7:45 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 45 min |
| May 17, 8:22 PM MDT | Tornado Warning | LBF | Garden, Grant | 38 min |
| May 17, 8:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 48 min |
| May 17, 8:55 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 50 min |
| May 17, 9:31 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| May 17, 9:45 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 45 min |
| May 17, 10:39 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| May 18, 12:38 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 67 min |
| May 18, 1:30 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| May 18, 3:13 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, McPherson | 47 min |
| May 18, 3:20 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 25 min |
| May 18, 3:40 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 50 min |
| May 18, 3:59 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 46 min |
| May 18, 5:07 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 38 min |
| May 18, 5:31 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 44 min |
| May 18, 5:32 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 43 min |
| May 18, 5:37 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 38 min |
| May 18, 5:40 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 50 min |
| May 18, 5:43 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 47 min |
| May 18, 5:58 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.